MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R SELECT; CAPTURE-R SELECT SOLID PHASE SYSTEM

IMMUCOR, INC. CAPTURE-R SELECT; CAPTURE-R SELECT SOLID PHASE SYSTEM
Catalog Number 0006446
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2019 immucor technical support used a remote electronic connection method to review test records.Review of the event log shows no errors during processing.On (b)(6) 2019 an immucor service technician inspected echo instrument serial number (b)(4) and performed an unexpected reaction checklist and the instrument was found to be operating within specifications.The instrument was ruled out as the cause of the event.A donor segment sample related problem cannot be ruled out causing the initial reported issue.The internal immucor record for this event is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer received unexpected negative with igg crossmatch using capture-r select on the echo instrument.

Brand Name
CAPTURE-R SELECT
Common Device Name
CAPTURE-R SELECT SOLID PHASE SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8528594
Report Number1034569-2019-00076
Device Sequence Number1501721
Product Code KSZ
UDI-Device Identifier10888234000655
UDI-Public10888234000655
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
BK040024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/11/2019
Device Catalogue Number0006446
Device Lot NumberSC596
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR